| Model Number |
SARP-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Coagulation Disorder (1779)
| Date of Event |
09/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on (b)(6) 2021 a 28mm sjm sã©guin semi-rigid annuloplasty ring was implanted.Post procedure the patient received 4 units of fresh frozen plasma intravenously due to low fibrinogen levels.It was noted that the patient was newly diagnosed with fibrinogenemia.Patient¿s fibrinogen level was 1.2 g/l.The patient was reported to be in stable condition.Information was received that indicated that the afibrinogenemia diagnosis in this event was used to document temporary changes in fibrinogen levels in the blood.No additional information was provided.(crd_985 - arb pmcf; de4019-164; (b)(4).
Additional Manufacturer Narrative
An event of low fibrinogen levels was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.